# SDR COEA2023060710913

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 28,794 hours, 37,623 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 249025 FLIGHT 8783 ENROUTE FCA - GTF,  DISCREPANCY: DURING APPROACH, THE CAPTAIN'S RUDDER PEDAL ADJUSTMENT FAILED ALLOWING THE PEDALS TO SLIDE FORWARD. PEDALS WERE SELF-ADJUSTING. THE AIRCRAFT LANDED WITHOUT FURTHER ISSUES. CORRECTIVE ACTION: MAINTENANCE ADJUSTED THE RUDDER CRANK TENSIONER. NO FURTHER DEFECTS WERE NOTED. OPS CHECK GOOD.
